# SDR A6WA2019083046811

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 37,980 hours, 37,341 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW RECEIVED A FLAP FAIL MESSAGE. THE CREW NOTIFIED DISPATCH, DECLARED AN EMERGENCY AND DIVERTED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. NO INJURIES OR ADVERSE PASSENGER REACTION.
